# SDR ASAA2015100713389

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,416 hours, 1,752 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF NR 2 SHOWS FAIL IN FREQUENCY WINDOW.  ACFT GROUNDED. CYCLED ACFT PWR, ACCOMPLISHED HF NR 2 TRANSCEIVER BITE REF MM 23-11-21-800-001, NO FAULTS NOTED, NO HISTORY 30 DAYS.
